# SDR 00FDEA00189

- Difficulty date: March 29, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 65561202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01) ON SHEAR TIE 950B, LBL 18, WL 138.  *S/D*  FAB & INSTALLED PER IAW FED SRM 53-10-1, 53-10-04, 51-40-3 & FEDEX EA 7-5310-50037.
